I m lossing more hair after using minoxidil within 4 week .
I m lossing more hair after using minoxidil within 4 week ?? Is it right sign?Please help me out?
- 6 Feb 2015 by Rohit Shekhar
- 6 February 2015
Increased hair shedding during the first 4-6 weeks of minoxidil use is possible. It is recommended that individuals using minoxidil continue the medication despite the increased shedding.
Shedding occurs because the resting phase scalp hairs are shed to get ready for the new hairs coming in from below
Shedding can be worrisome - but should slow by month 2. If it does not, then further investigation and tests may be warranted.
- Dr Donovan
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jan 2017 • 2 answers
Updated 1 Jun 2013 • 1 answer
Updated 29 Jan 2017 • 3 answers
Posted 19 Aug 2015 • 1 answer
Updated 9 Mar 2019 • 2 answers